# SDR UALA2012111906654

- Difficulty date: November 15, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 35,326 hours, 15,468 cycles
- Engine: Iae V2527A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUELER REPORTED FUEL LEAKING FROM REFUELING FLANGE WHILE PUMPING FUEL.  TIGHTENED ALL SCREWS IN FLANGE ABOUT 1-2 TURN.  NO HELP.  TRIED ANOTHER TRUCK TO VERIFY PROBLEM WAS NOT THE HOSE.  FLANGE STILL LEAKED.  REPLACED FUELING COUPLING, FUELER ADDED FUEL NO LEAKS.
